# SDR C2XA09SH365

- Difficulty date: October 21, 2009
- Submitted: October 26, 2009
- Operation: Air carrier
- Aircraft: N12122
- Make and model: Emb EMB-145XR
- Aircraft serial: 145684
- Aircraft time: 19,319 hours, 10,276 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK FUSELAGE SKIN INTERNAL PITTING CORROSION (LEVEL 2 LOCAL) AT FRAME 12 STRINGER 21R.  MAINTENANCE PERFORMED REPAIR OF FUSELAGE SKIN AT FRAME 12 STRINGER 21R IAW EC5330-01996.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
